lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
High-order absorbing boundary conditions for the meshless radial point interpolation method in the frequency domain
University of Adelaide, Australia.
Umeå university, Sweden.
2013 (English)In: International journal of numerical modelling, ISSN 0894-3370, E-ISSN 1099-1204, Vol. 26, no 5, p. 478-492Article in journal (Refereed) Published
Abstract [en]

The meshless radial point interpolation method (RPIM) in frequency domain for electromagnetic scattering problems is presented. This method promises high accuracy in a simple collocation approach using radial basis functions. The treatment of high-order non-reflecting boundary conditions for open waveguides is discussed and implemented up to fourth-order. RPIM allows the direct calculation of high-order spatial derivatives without the introduction of auxiliary variables. High-order absorbing boundary conditions offer a choice of absorbing angles for each degree of spatial derivatives. For general applications, a set of these absorbing angles is calculated using global optimization. Numerical experiments show that at the same computational cost, the numerical reflections of the absorbing boundary conditions are much lower than conventional perfectly matched layers, especially at high angles of incidence.

Place, publisher, year, edition, pages
Wiley-Blackwell, 2013. Vol. 26, no 5, p. 478-492
Keywords [en]
absorbing boundary conditions, radial point interpolation, finite-difference methods, radial basis functions, meshless methods, frequency domain modeling
National Category
Computational Mathematics Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-81948DOI: 10.1002/jnm.1882ISI: 000322628200006OAI: oai:DiVA.org:lnu-81948DiVA, id: diva2:1304759
Available from: 2019-04-13 Created: 2019-04-13 Last updated: 2019-05-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Engström, Christian

Search in DiVA

By author/editor
Engström, Christian
In the same journal
International journal of numerical modelling
Computational MathematicsMathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf